# SDR DALA2024021502239

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 6,140 hours, 2,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 SLAT TRACK RACK TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 4 SLAT TRACK RACK TEETH (2EA) IAW ER/ A 608983-14AD REV C AND PRI 608983-14AD REV 0 MATCHED. (LP# 0202261)
